# SDR SWAA2024090634922

- Difficulty date: July 29, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR PLATE LOCATED BTW BS492.4 TO BS500A RBL21 AND WL156 AT FWD CARGO COMPARTMENT 2024-473107<[01] REPLACED SHEAR PLATE AND FASTENERS LOCATED BTW BS492.4 TO BS500A RBL21 AND WL156 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A0080 SHEET 19 REV-. SEE INDIVIDUAL SIGNS OFF BELOW;[02] REPLACED SHEAR PLATE AND FASTENERS LOCATED BTW BS492.4 TO BS500A RBL21 AND WL156 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A0080 SHEET 19 REV-. SEE INDIVIDUAL SIGNS OFF BELOW
